# SDR COMA2012073070026

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 22,043 hours, 15,622 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 4120T19P03
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT FROM DFW RECEIVED HIGH OIL TEMP WARNING MSG NR 2 ENGINE.  PERFORMED IFSD A/C RETURNED TO DFW LANDED SAFELY.  REMOVED AND REPLACED RIGHT ENGINE OIL LEVEL/TEMP SENSOR.  OPS CHECK GOOD.
